# SDR PCAA0207141

- Difficulty date: July 20, 2002
- Submitted: November 20, 2003
- Operation: Air carrier
- Aircraft: N980HA
- Make and model: Dhav DHC8102
- Aircraft serial: 376
- Aircraft time: 22,203 hours, 24,381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SYR-FLIGHT 3931.  CREW REPORTED EMERGENCY LIGHTS WERE FLICKERING IN FLIGHT AND ON THE GROUND.  MAINTENANCE CLEANED THE CONNECTOR ON THE EMERGENCY LIGHT CONTROL BOX.  GROUND RAN AND TAXIED AIRCRAFT, WITH NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
